Some peeling on forehead today.
Last Day of Forehead Treatment
No major changes today. More peeling, mainly on chin and forehead. Yesterday was the last day of my forehead application.
DAY 19 (5 days after stopping Efudex treatment)
No more burning, just itching and more peeling, and tenderness on my forehead. I washed my face this morning to try and get off some of the loose skin. It's tempting to pick at it but the skin underneath looks & feels so delicate at this point. The places where there were dark spots are peeling off. Forehead very stiff. A lot of tenderness around the temples. After I washed with Cetaphil, I applied the triamcinolone (steroid cream) and after about 20 minutes applied the Aquaphor. My face is so dry at this point that when I apply it at night, by the morning it's already absorbed so there really isn't any greasy feeling to wash off like there was in the beginning.
Haven't had any trouble sleeping. I attribute this to using the steroid cream and Aquaphor. I'll post a pic later.
DAY 20 (6 days after stopping Efudex treatment)
(Click photos to enlarge)
More peeling this morning. Applied steroid cream and then once absorbed applied Aquaphor. Took some lovely close up shots. It's been 6 days post treatment for everything except my forehead, which has been 3 days post treatment. I've read this happening to others, and yes, it's true, it can leave little divets in your skin. I have one in the place where I had an early stage basal cell carcinoma. I was washing my face this morning and when the skin came off of it, it left a nice little divet. I've read that these go away though. My skin is so dry and stiff that when I wash it, the little loose pieces end up causing little pin pricks of blood to appear when they rub over the tender, new red skin. They feel like tiny shards of glass.
It's a brighter shade of red today. A lot of the brown spots are sloughing off exposing tender red skin underneath.